Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 402, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 9, 2025, 8:52 PM MDT for 4 counties in Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2025, 8:52 PM MDT (02:52 UTC)
- Expired
- Sep 9, 2025, 9:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 2:52 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2187 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
362
WUUS55 KPUB 100252
SVRPUB
COC011-025-061-089-100315-
/O.NEW.KPUB.SV.W.0402.250910T0252Z-250910T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
852 PM MDT Tue Sep 9 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Western Kiowa County in southeastern Colorado...
Northeastern Crowley County in southeastern Colorado...
Northwestern Bent County in southeastern Colorado...
* Until 915 PM MDT.
* At 851 PM MDT, severe thunderstorms were located along a line
extending from 11 miles south of Wild Horse Point to 8 miles
northwest of Las Animas, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Las Animas, Haswell, Blue Lake, Hasty, John Martin Reservoir,
Arlington, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 10340 3851 10357 3852 10351 3853 10350
3853 10317 3861 10317 3862 10310 3808 10291
TIME...MOT...LOC 0251Z 258DEG 21KT 3840 10355 3813 10335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP2 follow-up statements
044
WWUS55 KPUB 100307
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
907 PM MDT Tue Sep 9 2025
COC011-025-061-089-100315-
/O.CON.KPUB.SV.W.0402.000000T0000Z-250910T0315Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
907 PM MDT Tue Sep 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHEASTERN OTERO...WESTERN KIOWA...NORTHEASTERN CROWLEY AND
NORTHWESTERN BENT COUNTIES...
At 907 PM MDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Arlington to near Las Animas,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Haswell, Blue Lake, Hasty, John Martin Reservoir,
Arlington, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 10340 3851 10357 3852 10351 3853 10350
3853 10317 3861 10317 3862 10310 3808 10291
TIME...MOT...LOC 0307Z 268DEG 21KT 3843 10344 3815 10324
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP620
WWUS55 KPUB 100315
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
915 PM MDT Tue Sep 9 2025
COC011-025-061-089-100325-
/O.EXP.KPUB.SV.W.0402.000000T0000Z-250910T0315Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
915 PM MDT Tue Sep 9 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO...WESTERN
KIOWA...NORTHEASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES HAS
EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
&&
LAT...LON 3804 10340 3851 10357 3852 10351 3853 10350
3853 10317 3861 10317 3862 10310 3808 10291
TIME...MOT...LOC 0315Z 258DEG 21KT 3844 10338 3816 10318
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 5:49 PM MDT, 3 hours 3 minutes earlier. Its key messages:
- Another round of gusty thunderstorms this afternoon/evening, with some strong to severe storms possible along the eastern border late.
- Daily storms continue over the mountains into midweek, with lower chances over the plains.
- Greatest coverage of showers and storms Friday, with the highest chances and locally heavy rain threat over the mountains.
- Drier again into the weekend but a little cooler.
Area forecast discussion, Sep 9, 5:49 PM MDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO Issued by National Weather Service Riverton WY 549 PM MDT Tue Sep 9 2025 .KEY MESSAGES... - Another round of gusty thunderstorms this afternoon/evening, with some strong to severe storms possible along the eastern border late. - Daily storms continue over the mountains into midweek, with lower chances over the plains. - Greatest coverage of showers and storms Friday, with the highest chances and locally heavy rain threat over the mountains. - Drier again into the weekend but a little cooler. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 307 PM MDT Tue Sep 9 2025 Currently...Upper trough over the West Coast with the low center over western OR was producing brisk southwest flow aloft across the Four Corners, with moisture advection for the western half of CO. Isolated showers and thunderstorms have developed across the higher terrain this afternoon, with a focus area over the central mts. Temps have warmed into the 70s and 80s for most locations as of 1 PM, with near 90F for the far eastern plains. Tonight...Upper low trough will dig south through the night, with the upper low center pushing onshore across northern CA. Southwest flow aloft will persist, while the upper ridge over CO gradually slides to the east and the ridge axis reaches the eastern CO border. Current convection across the higher terrain is expected to gradually drift across the I-25 Corridor late this afternoon, but latest runs of the HRRR and HREF are indicating potentially stronger storms further east later tonight, in the 9 PM to midnight timeframe and possibly lasting longer. Due to lee troughing with southerly surface winds near the eastern border, current dewpoints in the mid 50s indicate the best llvl moisture there. Model CAPE of 1500-2000j/kg and bulk shear of 35-45 kts right along the CO/KS border further supports the potential for stronger storms out east late tonight, and latest SPC severe wx outlook has painted a Slight area for severe storm potential dipping down into Kiowa Co, while a Marginal remains all along the eastern border. Main threat from convection this afternoon and evening will be gusty winds to 45 mph, but the stronger storms will potentially produce 55-60 mph gusts, hail up to one inch in diameter and periods of moderate to heavy rainfall. Plan on overnight lows in the 40s across the high valleys and 50s across the plains. Wednesday...The upper trough initially makes a push onshore but then remains somewhat static, with more of a south-southwest flow aloft across the Four Corners and Great Basin regions. Convection is expected to fire over the higher terrain by midday once again, but storm motion will likely be a bit more to the northeast while models are indicating less shear and slightly less CAPE to work with. Another round of gusty storms will be the main threat, and SPC has painted the entire area under General for thunder. Plan on one more day with highs in the 70s to around 80F for the high valleys, and 80s to around 90F for the plains. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 307 PM MDT Tue Sep 9 2025 Wednesday Night and Thursday: The upper level low located over the western United States will continue to emit weak waves over southern Colorado which will keep thunderstorms going for 1 to 2 hours after the beginning of the long term forecast period (6PM on Wednesday). Environmentally, there isn't much to talk about since any CAPE over the region will be on the decrease as we lose heating. The storms are pegged to develop over the southern I-25 corridor, which hosts CAPE values of less than 500 J/kg with a hefty amount of CIN. Main hazard will be gusty winds of up to 40 MPH as the storms dissipate and the cores drop. For Thursday, the closed low slides slightly closer to Colorado which will emit a wave that is a little strong than that on Wednesday. The main vorticity stream extends SW to NE from the San Luis Valley towards the Pikes Peak Region, which is where the convection is expected to develop. Once again, the instability is lacking with values less than 1000 J/kg, so the main risks will be gusty thunderstorm outflow winds with gusts up to 50 MPH, small hail, and lightning. Showers and thunderstorms would continue overnight over the Continental Divide. Friday: Friday is the day that the closed low finally gets caught up in the upper level flow and begins to make its exit out of the western half of the United States. The strongest waves will pass overhead as the primary trough propagates SW to the NE. The main energy will be focused over the West-Northwest portion of Colorado, which is where the majority of the convection will develop - so expect widespread thunderstorms over the mountains and mountain valleys. The highest CAPE values will be near the New Mexico border in the San Luis Valley, but those values are at most around 800 J/kg. However, the CAPE is long skinny CAPE, meaning that the sounding is pretty saturated throughout the entire layer, which makes sense since the source of moisture with this low-pressure system originates from the Pacific. I think there will be some sneakily heavy rainers that form from these storms and flooding and flash flooding needs to be monitored. Lingering showers will continue through the early morning hours on Saturday. Saturday through Monday: Drier conditions are expected as the drier airmass and the height rises from the backside of the passing low-pressure center develop over southern Colorado. Perhaps we'll see an isolated stronger thunderstorm on the east side of the dryline near the Kansas border, but the rest of the region will be warm and dry. The same sentiment exists on Sunday, as well. I suppose one thing we'll have to worry about are fire weather conditions on both Saturday and Sunday, as the upper level pattern will be SW flow over the region, which tends to indicated elevated fire weather concerns. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 548 PM MDT Tue Sep 9 2025 Lingering VCSH (VCTS at KCOS) until 02z, then VFR at all sites after 02z as storm move east onto the plains. Gusty outflow winds this evening will settle down toward 06z as storms diminish. On Wednesday, left convection out of all tafs at this point as some CAMs show less in the way of tsra, best chance for at least an outflow would be KALS, as convection moves off the ern San Juans into the San Luis Valley. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM... LONG TERM... AVIATION...PETERSEN
Hazardous weather outlook, Sep 9, 11:48 AM MDT, 9 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO Issued by National Weather Service Denver CO 1148 AM MDT Tue Sep 9 2025 COZ058>089-093>099-101800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Tue Sep 9 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will form over the higher terrain this afternoon, moving and developing south and east onto the plains very late this afternoon and evening. Over and near the mountains, storms will generally produce gusty outflow winds up to 45 mph, lightning, and locally heavy rainfall. Storms that make it over the far eastern plains may intensify, becoming strong to severe tonight. While these stronger storms have a lower chance of forming, those that do will be capable of producing outflow winds to 65 mph, heavy rain, and hail up to 1 inch in diameter. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms primarily over the higher elevations and into the I-25 corridor each afternoon and evening through Friday. Main risks for Wednesday Night and Thursday will be lightning and strong thunderstorm outflow winds. On Friday there will be the same hazards over the same areas, but additionally there is a flood and flash flood risk for the mountains and the mountain valleys. Thunderstorm coverage decreases for Saturday and Sunday, but a risk of lightning and gusty winds across the mountains and the lower elevations still exist. .SPOTTER INFORMATION STATEMENT... Weather spotter activation will be possible late this afternoon and tonight. Moore/WFO Pueblo
In the hours before
Special weather statement, Sep 9, 6:25 PM MDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Tue Sep 9 2025
COZ079-086-087-100100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
625 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HUERFANO AND CENTRAL
PUEBLO COUNTIES THROUGH 700 PM MDT...
At 624 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 18 miles east of Greenhorn Mountain, or 21 miles south
of Pueblo, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Salt Creek, Pueblo Reservoir, and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3783 10477 3818 10503 3830 10462 3794 10428
TIME...MOT...LOC 0024Z 240DEG 23KT 3796 10469
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Sep 9, 7:20 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
720 PM MDT Tue Sep 9 2025
COZ086-089-093-100145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
720 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES THROUGH 745 PM MDT...
At 720 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Boone to 6 miles west
of Fowler to 14 miles southwest of Olney Springs. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fowler, Manzanola, Olney Springs, Boone, Crowley, Avondale, and
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3845 10397 3826 10383 3803 10383 3798 10425
3812 10434 3826 10434
TIME...MOT...LOC 0120Z 246DEG 29KT 3827 10421 3815 10415 3802 10415
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeLocal storm report, Sep 9, 7:49 PM MDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
749 PM MDT Tue Sep 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Hail 8 N Springfield 37.53N 102.62W
09/09/2025 M1.75 Inch Baca CO Storm Chaser
&&Special weather statement, Sep 9, 7:50 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
750 PM MDT Tue Sep 9 2025
COZ086-089-093-095-097-100230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
750 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY...EASTERN PUEBLO AND NORTHWESTERN BENT COUNTIES
THROUGH 830 PM MDT...
At 750 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles north of Olney
Springs to Crowley to near Manzanola. Movement was northeast at 35
mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 10360 3839 10337 3808 10341 3803 10395
3818 10410 3831 10405
TIME...MOT...LOC 0150Z 243DEG 29KT 3831 10393 3819 10385 3805 10387
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Sep 9, 7:57 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
757 PM MDT Tue Sep 9 2025
COZ093-100230-
La Junta Vicinity/Otero County CO-
757 PM MDT Tue Sep 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO COUNTY
THROUGH 830 PM MDT...
At 757 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 17 miles southwest of La Junta, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3774 10384 3781 10386 3794 10359 3773 10352
TIME...MOT...LOC 0157Z 254DEG 20KT 3778 10376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Sep 9, 8:41 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
841 PM MDT Tue Sep 9 2025
COZ089-093-095-097-100315-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
841 PM MDT Tue Sep 9 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN OTERO...WESTERN KIOWA...
EASTERN CROWLEY AND WESTERN BENT COUNTIES THROUGH 915 PM MDT...
At 841 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Sugar City to near Higbee.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Las Animas, Sugar City, Cheraw, Haswell,
Higbee, Blue Lake, John Martin Reservoir, Arlington, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3769 10350 3852 10375 3852 10351 3853 10350
3853 10317 3856 10317 3856 10314 3772 10294
TIME...MOT...LOC 0241Z 259DEG 22KT 3835 10365 3781 10348
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 41 min |
| Sep 9, 6:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Sep 9, 7:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Sep 9, 7:50 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Sep 9, 7:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Sep 9, 8:41 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Sep 9, 9:17 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Sep 9, 9:52 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| Sep 9, 10:10 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Sep 9, 10:21 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 39 min |
| Sep 9, 10:57 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 33 min |
| Sep 9, 11:29 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| Sep 10, 2:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Sep 10, 2:29 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| Sep 10, 2:34 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 26 min |
| Sep 10, 3:02 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| Sep 10, 3:03 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Sep 10, 3:23 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Sep 10, 3:31 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Sep 10, 3:34 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Sep 10, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 10, 4:08 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Sep 10, 4:13 PM MDT | Special Weather Statement | PUB | Saguache | 32 min |
| Sep 10, 4:18 PM MDT | Special Weather Statement | PUB | Chaffee | 27 min |
| Sep 10, 4:33 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Sep 10, 4:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Sep 10, 4:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Sep 10, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.